# SDR USAA040491

- Difficulty date: August 17, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654962156
- Condition: Cracked
- Location: Fuselage
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CRACKED 2 INCHES, STATION 787 FLOOR ANGLE.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-10-02.  (M)
